Monday, July 12, 2010

Testonex e250


Man i've been taking the razak testonex e250 for the past 2 weeks and have been experiencing some problems with it. Every time i inject the few days after i get a red very painful lump on the injection site(can't even walk). I have cycled enanthate before and use all the sterile procedures to inject. Never had a problem. I went to a friend that's a doctor and he told me that it was cellulitis due to an infection,gave me antibiotics and told me to get rid of the vial bc it might have bacteria in it.. I did exactly what he said and moved on to the 2nd vial i purchased. I injected 1cc in different location and i am getin the same symptoms. I am also taking boldonex from razak and having no problems at all after injection. My question is could it be the gear because other than that i don't see why i would have an infection twice in a row when i don't use the same needle and am very sterile about it and am also using a completely new bottle. Any advice on what to do i would appreciate. Thanks

3 comments:

  1. you idiot this is a letter from a reader, not a personal experience of rbb

    ReplyDelete
  2. High quality growth hormones at their finest is what you’ll get from Hygetropin. Providing the easy way to inject the hormone into the body, complete with instructions on the bottle. Once injecting the hormones, drink plenty of fluids and work out in the gym while eating a well balanced diet.
    Hygetropin | Hygetropin UK | Buy Hygetropin

    ReplyDelete
  3. Hygetropin is one of the leading growth hormones in the industry, and it is able to provide you with the high quality work out levels, and gains that you wish to have. Remember, when taking the hormones, you should also have a healthy diet and work out routine to go along with it. This will increase the chances of it working, and help you gain a leaner, stronger body in no time at all.
    Hygetropin | Hygetropin UK | Buy Hygetropin UK

    ReplyDelete